# SDR IPXA2019061843447

- Difficulty date: June 10, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Guide
- Part number: 2214175501
- Part serial: 76646702
- Condition: Bent
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBOARD TR UPPER LE ATTACH BRACKET FOR ACTUATOR LINE IS BENT.  REMOVED AND REPLACED GUIDE ASSEMBLY IAW CMM 78-32-34
